Advanced Search
Article Contents
Article Contents

Multiplicity results for classes of singular problems on an exterior domain

Abstract / Introduction Related Papers Cited by
  • We study radial positive solutions to the singular boundary value problem \begin{equation*} \begin{cases} -\Delta_p u = \lambda K(|x|)\frac{f(u)}{u^\beta} \quad \mbox{in}~ \Omega,\\ ~~~u(x) = 0 \qquad \qquad \qquad \qquad~~\mbox{if}~|x|=r_0,\\ ~~~u(x) \rightarrow 0 \qquad\qquad \qquad \mbox{if}~|x|\rightarrow \infty, \end{cases} \end{equation*} where $\Delta_p u =$ div $(|\nabla u|^{p-2}\nabla u)$, $1 < p < N, N >2, \lambda > 0, 0 \leq \beta <1 ,\Omega= \{ x \in \mathbb{R}^{N} : |x| > r_0 \}$ and $ r_0 >0$. Here $f:[0, \infty)\rightarrow (0, \infty)$ is a continuous nondecreasing function such that $\lim_{u\rightarrow \infty} \frac{f(u)}{u^{\beta+p-1}}= 0$ and $ K \in C( (r_0, \infty),(0, \infty) ) $ is such that $\int_{r_0}^{\infty} r^\mu K(r) dr < \infty, $ for some $\mu > p-1$. We establish the existence of multiple positive solutions for certain range of $\lambda$ when $f$ satisfies certain additional assumptions. A simple model that will satisfy our hypotheses is $f(u)=e^{\frac{\alpha u}{\alpha+u}}$ for $ \alpha \gg 1.$ We also extend our results to classes of systems when the nonlinearities satisfy a combined sublinear condition at infinity. We prove our results by the method of sub-super solutions.
    Mathematics Subject Classification: Primary: 35J25; Secondary: 35J55.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Cui, Existence and nonexistence of positive solutions for singular semilinear elliptic boundary value problems, Nonlinear Analysis, 41 (2000), 149-176.doi: 10.1016/S0362-546X(98)00271-5.


    D. Jiang and W. Gao, Upper and lower solution method and a singular boundary value problem for one-dimensional p-Laplacian, J. Math. Anal. Appl., 252 (2000), 631-648.doi: 10.1006/jmaa.2000.7012.


    L. Haishen and D. O'Regan, A general existence theorem for singular equation $(\varphi_p(y'))' + f(t,y)=0$, Math. Inequal. Appl., 5 (2002), 69-78.doi: 10.7153/mia-05-09.


    R. Kajikiya, Y.-H. Lee and I. Sim, One-dimensional p-Laplacian with a strong singular indefinite weight, I. Eigenvalue, J. Differential Equations, 244 (2008), 1985-2019.doi: 10.1016/j.jde.2007.10.030.


    C. Kim, E. K. Lee and Yong-Hoon Lee, Existence of the second positive radial solution for a p-Laplacian problem, J. Comput. Appl. Math., 235 (2011), 3743-3750.doi: 10.1016/j.cam.2011.01.020.


    E. Ko, E. K. Lee and R. Shivaji, Multiplicity results for classes of infinite positone problems, Z. Anal. Anwend., 30 (2011), 305-318.doi: 10.4171/ZAA/1436.


    E. K. Lee and Y.-H. Lee, A global multiplicity result for two-point boundary value problems of p-Laplacian systems, Sci. China Math., 53 (2010), 967-984.doi: 10.1007/s11425-010-0088-5.


    E. K. Lee, R. Shivaji and J. Ye, Classes of infinite semipositone systems, Proc. Roy. Soc. Edinburgh. Sect. A, 139 (2009), 853-865.doi: 10.1017/S0308210508000255.


    Do O J. Marcos, S. Lorca S and J. Sanchez et al., Positive radial solutions for some quasilinear elliptic systems in exterior domains, Comm. Pure Appl. Anal., 5 (2006), 571-581.doi: 10.3934/cpaa.2006.5.571.

  • 加载中

Article Metrics

HTML views() PDF downloads(100) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint